# SDR A6WA201140971

- Difficulty date: November 11, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 22,515 hours, 21,210 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR UP SELECTION, RECEIVED ANTI-SKID INBD CAUTION, THEN GEAR DISAGREE DOWN WHICH LASTED ABOUT 5 SECONDS.  MESSAGES ALL CLEARED.  TROUBLE SHOOTING FOUND A CONNECTOR ON RT INBD GEAR HARNESS DISCONNECTED, RECONNECTED CONNECTOR TO HARNESS.  PERFORMED EXT AND RETRACTION TEST OF ALL GEARS IAW 32-30-00, OPS CHECK GOOD, REMOVED PLACARD AND REMOVED FROM MEL.
